Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Strong measure zero and strongly meager sets


Author: Timothy J. Carlson
Journal: Proc. Amer. Math. Soc. 118 (1993), 577-586
MSC: Primary 03E15; Secondary 03E35, 28A05
MathSciNet review: 1139474
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider conjectures made by Prikry and Galvin concerning strong measure zero and strongly meager sets of real numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E15, 03E35, 28A05

Retrieve articles in all journals with MSC: 03E15, 03E35, 28A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1139474-6
PII: S 0002-9939(1993)1139474-6
Article copyright: © Copyright 1993 American Mathematical Society